alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : TUNC, CEMIL [Author]
References found : 12 [refine]
Displaying: 1 .. 10   in format [ISO 690]

page 1 of 2 go to page        


   1 / 12
select
to print
 Tunc, Cemil. On the instability of solutions of an eighth order nonlinear differential equation of retarded type. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.43-50. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 12
select
to print
 Tunç, Cemil and Mohammed, Sizar Abid New results on exponential stability of nonlinear Volterra integro-differential equations with constant time-lag. Proyecciones (Antofagasta), Dec 2017, vol.36, no.4, p.615-639. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 12
select
to print
 Tunc, Cemil. Stability and boundedness in differential systems of third order with variable delay. Proyecciones (Antofagasta), Sept 2016, vol.35, no.3, p.317-338. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 12
select
to print
 Talib, Imran, Asif, Naseer Ahmad and Tunc, Cemil Coupled lower and upper solution approach for the existence of Solutions of nonlinear coupled system with nonlinear coupled boundary conditions. Proyecciones (Antofagasta), Mar 2016, vol.35, no.1, p.99-117. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 12
select
to print
 Tunc, Cemil. On the stability and boundedness of certain third order non-autonomous differential equations of retarded type. Proyecciones (Antofagasta), June 2015, vol.34, no.2, p.147-159. ISSN 0716-0917
    · abstract in english    · text in english


   6 / 12
select
to print
 Tunc, Cemil and Mohammed, Sizar Abid On the qualitative properties of differential equations of third order with retarded argument. Proyecciones (Antofagasta), Sept 2014, vol.33, no.3, p.325-347. ISSN 0716-0917
    · abstract in english    · text in english


   7 / 12
select
to print
 Tunc, Cemil. ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta), Aug 2009, vol.28, no.2, p.125-132. ISSN 0716-0917
    · abstract in english    · text in english


   8 / 12
select
to print
 Tunç, Cemil. On the instability of a kind of vector functional differential equations of the eighth order with multiple deviating arguments. Proyecciones (Antofagasta), Sept 2013, vol.32, no.3, p.245-258. ISSN 0716-0917
    · abstract in english    · text in english


   9 / 12
select
to print
 TUNC, CEMIL. STABILITY RESULTS FOR THE SOLUTIONS OF CERTAIN NON-AUTONOMOUS DIFFERENTIAL EQUATIONS OF FIFTH -ORDER. Proyecciones (Antofagasta), May 2006, vol.25, no.1, p.1-18. ISSN 0716-0917
    · abstract in english    · text in english


   10 / 12
select
to print
 Tunc, Cemil. Instability to vector lienard equation with multiple delays. Cubo, 2015, vol.17, no.1, p.01-09. ISSN 0719-0646


page 1 of 2 go to page        
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information